I have been dealing with mental health issues of all kinds for quite some time now. I have long term depession and ocd type issues and don't really have much of a label. About a year ago or so my doctor prescribed me adderrall because my job stress was getting me depressed really fast and I had a history of spiraling downward so he thought it would help. At first it seemed like a miracle drug but then the "crash" got worse and worse each day and I went off it due to the severe spike downward when it wore off.
I tried strattera and it did nothing for me.
My doctor then recommended vyanese and it seemed to be ok but as time went on I began to experience the same side affects as adderrall in regards to crashing. If I don't drink caffeine the crash is cut in half and other negative symptoms seem to lessen.
I was wondering if anyone had any advice on some of the negative symptoms such as: chest tightness, the "crash" (which is less than adderrall but still there), and this persistent fear that seems to hit me when I leave work every night. It's like i'm afraid of the crash, or the night, or something, but its irrational although it feels real.
I realize that caffeine makes things worse and it's hard for me to stop drinking it, but today I drank only water. I find in general it's hard to stay hydrated.
I think the worst part is that fear I get. I am curently taking 140 MG of vyanese. 70 at about 10AM, 70 at 1ish.
Is this something I just have to accept. It's very frustrating. I've been dealing with mental illness so long and have been trying to find something that I can notice a change with. Stimulants help me realize the world isn't such a bad place and help me focus, but it's such a tease because the doomed feeling can come back pretty hard. Last night was a prime example, it felt like the med didn't get absorbed at all and I felt a depression I haven't felt in years.
I'm also on effexor, lamictal, and lunesta to help sleep.
The doomed feeling sounds more like an anxiety attack. Makes me wonder if the effexor is wearing off and thats causing the feeling?
My first thought in reading your post was - try to find a new job. Realize thats probably impossible, but it sure sounds like it is part of the problem. If so, finding a way to deal with work would certainly help!
Second thought, (while looking up side effects for everything) was that I sure hope you are seeing the same doctor for all your meds. If not make sure both doctors are well aware of what you are taking!
Some tea's don't have caffeine and of course there is decaffeinated coffee. Also a ton of energy drinks and others like ERG or Gatorade that might help. In this weather if you can find a way to keep them cool, they are really refreshing. Hope some of this helps. Best wishes.
HELLO I AM NEW TO THE FORUM. I CAME HERE LOOKING FOR HELP WITH MY ADDERALL (adderrall). I AM 42 MARRIED AND HAVE 4 KIDS. I ALSO LIKE YOU HAVE FOUGHT DEPRESSION MY WHOLE LIFE. I AM ON CELEXIA 40MGS. PROZAC 60MGS. AND LAMITCAL 300MGS. AND AS OF A WEEK AGO ADDERALL (adderrall) 10MGS. (IMMEDIATE RELEASE) I WAS DOING OK WITH MY DEPRESSION UNTIL THE ADDERALL (adderrall). IT MAKES ME FEEL HOPELESS AND I GET THAT SAME DOOMED FEELING AS YOU DO. I'VE NEVER BEEN THIS DEPRESSED IN MY LIFE! I KNOW I NEED TO GO OFF THE ADDERALL (adderrall) BUT WITHOUT IT I HAVE ABSOLUTELY NO ENERGY OR MOTIVATION. LIKE YOU ALSO STIMULANTS MAKE THE WORLD A BETTER PLACE FOR ME. WHEN I READ YOUR POST IT DESCRIBED ME SO MUCH THAT I HAD TO LET YOU KNOW YOUR NOT ALONE I'M IN A SIMILAR BOAT. IF I FIND OUT ANYTHING THAT MIGHT HELP I'LL BE SURE AND POST YOU.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.